# SDR MZZA0600008

- Difficulty date: April 28, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 22,566 hours, 8,766 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  THE BATTERY WAS REPLACED IAW MM 33-51-06.
